MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this (b)(6) female patient, weight (b)(6)., approximately five years post initial right side tka, patient had a revision of the femoral and tibial components, lateral retinacular release, and lateral patella facetectomy.
 
Additional Manufacturer Narrative
Concomitant medical products: optetrak hi-flex tibial insert sz 3 15mm (cat# 244-23-15 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, this 64 y/o female patient, weight 285 lbs., approximately five years post initial right side tka, patient had a revision of the femoral and tibial components, lateral retinacular release, and lateral patella facetectomy.No additional information after 3 attempts.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
exactech, inc.
gainesville, FL 32653
3523771140
MDR Report Key13624648
Report Number1038671-2022-00229
Device Sequence Number5059847
Product Code JWH
UDI-Device Identifier10885862063847
UDI-Public10885862063847
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Model NumberOPTETRAK ASY HI-FLEX PS CEM FEM, SZ 3, RIGHT
Device Catalogue Number244-03-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- CEMENTED FINNED TIB. TRA SZ 3F/4T; - THREE PEG PATELLA 41MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight129 KG